# SDR USAA2009060291382

- Difficulty date: May 26, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 68,064 hours, 46,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C21 - MAJOR REPAIR - EXFOLIATION CORROSION ON SILL CHANNEL BETWEEN BS 947.5 TO BS 986.5, WL 208.1.  REPAIRED SILL CHANNEL BETWEEN BS 947.5 TO BS 986.5, WL 208.1 IAW B737 SRM 53-60-15.
